# SDR FDEA201608042798

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 58,757 hours, 34,344 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 60 KTS FOR AN EICAS R HYD ENG PUMP  AND PRESSURE LIGHT ILLUMINATED FOR RT ENG HYD PUMP AND  ON THE OVERHEAD PANEL.  QRH RTO AND HYDRAULIC ENGINE PUMP PROCEDURES ACCOMPLISHED.  RAN RT ENGINE, EDP WAS READING 3020 PSI WITH RT ACMP  SELECTED OFF AND CHECK PRESSURE, CASE FILTERS CHECKED GOOD IAW MM 29-11-05-6-0 AND JRH CHECKLIST.
